# SDR RAIA2009113000001

- Difficulty date: November 24, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 26,249 hours, 24,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHT AT THE MAIN DOOR WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE INVERTER SUPPLYING POWER TO THE LIGHT ASSEMBLY.  OPS CHECKED GOOD AFTER REPLACEMENT.
